Volume 15, Issue 3
A Numerical Method and Its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations

Weidong Zhao, Wei Zhang & Lili Ju

Commun. Comput. Phys., 15 (2014), pp. 618-646.

Published online: 2014-03

Preview Full PDF 125 1058
Export citation
  • Abstract

In this paper, a new numerical method for solving the decoupled forwardbackward stochastic differential equations (FBSDEs) is proposed based on some specially derived reference equations. We rigorously analyze errors of the proposed method under general situations. Then we present error estimates for each of the specific cases when some classical numerical schemes for solving the forward SDE are taken in the method; in particular, we prove that the proposed method is second-order accurate if used together with the order-2.0 weak Taylor scheme for the SDE. Some examples are also given to numerically demonstrate the accuracy of the proposed method and verify the theoretical results.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-15-618, author = {}, title = {A Numerical Method and Its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {3}, pages = {618--646}, abstract = {

In this paper, a new numerical method for solving the decoupled forwardbackward stochastic differential equations (FBSDEs) is proposed based on some specially derived reference equations. We rigorously analyze errors of the proposed method under general situations. Then we present error estimates for each of the specific cases when some classical numerical schemes for solving the forward SDE are taken in the method; in particular, we prove that the proposed method is second-order accurate if used together with the order-2.0 weak Taylor scheme for the SDE. Some examples are also given to numerically demonstrate the accuracy of the proposed method and verify the theoretical results.

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.280113.190813a}, url = {http://global-sci.org/intro/article_detail/cicp/7108.html} }
TY - JOUR T1 - A Numerical Method and Its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations JO - Communications in Computational Physics VL - 3 SP - 618 EP - 646 PY - 2014 DA - 2014/03 SN - 15 DO - http://dor.org/10.4208/cicp.280113.190813a UR - https://global-sci.org/intro/article_detail/cicp/7108.html KW - AB -

In this paper, a new numerical method for solving the decoupled forwardbackward stochastic differential equations (FBSDEs) is proposed based on some specially derived reference equations. We rigorously analyze errors of the proposed method under general situations. Then we present error estimates for each of the specific cases when some classical numerical schemes for solving the forward SDE are taken in the method; in particular, we prove that the proposed method is second-order accurate if used together with the order-2.0 weak Taylor scheme for the SDE. Some examples are also given to numerically demonstrate the accuracy of the proposed method and verify the theoretical results.

Weidong Zhao, Wei Zhang & Lili Ju. (2020). A Numerical Method and Its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations. Communications in Computational Physics. 15 (3). 618-646. doi:10.4208/cicp.280113.190813a
Copy to clipboard
The citation has been copied to your clipboard